# SDR CA121105001

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL50, THE NR 2 ENGINE SUDDENLY LOST POWER AND PROPELLER FEATHERED WITHOUT ANY WARNING INDICATIONS.  THE ENGINE WAS SECURED AND THE FLIGHT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE AUTOFEATHER UNIT AND TORQUE SENSOR BEFORE THE ACFT WAS RETURNED TO SERVICE.
